# SDR HALA2013111100167

- Difficulty date: November 11, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 81,054 hours, 33,341 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: MX369199
- Condition: Failed
- Location: Hyd System
- Part time: 8,818 hours, 1,764 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT HYD PRIMARY OVERHEAT EICAS MESSAGE.  IAW MOC INSTRUCTION/TSI T/S FIM 29-11, FT821.  R & R ENG DRIVEN HYD PUMP IAW AMM 29-11-05.   RAN LT ENGINE. LT EDP PRESSURE CHECKED GOOD AT 3000 PSI.
